# SDR USAA2014050800004

- Difficulty date: April 26, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311219820105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK LEVEL 2 EXFOLIATION CORROSION ON R1 DOOR SILL BETWEEN FRAME 16 TO FRAME 20, Z-500, -Y1584.  REPLACED R1 DOOR SILL BETWEEN FRAME 16 TO FRAME 20, Z-500, -Y1584 IAW SRM 51-72-11 & 51-75-12.
